Kodai Mathematical Journal

Cohomology formula for obstructions to asymptotic Chow semistability

Yuta Suzuki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Odaka [16] and Wang [19] proved the intersection formula for the Donaldson-Futaki invariant. In this paper, we generalize this result for the higher Futaki invariants, which are obstructions to asymptotic Chow semistability.

Article information

Source
Kodai Math. J., Volume 39, Number 2 (2016), 340-353.

Dates
First available in Project Euclid: 6 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1467830141

Digital Object Identifier
doi:10.2996/kmj/1467830141

Mathematical Reviews number (MathSciNet)
MR3520516

Zentralblatt MATH identifier
1358.53077

Citation

Suzuki, Yuta. Cohomology formula for obstructions to asymptotic Chow semistability. Kodai Math. J. 39 (2016), no. 2, 340--353. doi:10.2996/kmj/1467830141. https://projecteuclid.org/euclid.kmj/1467830141


Export citation